On standard $L$-function for generic cusp forms on $U(2,1)$

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)46-54
Number of pages9
Journal京都大学 数理解析研究所講究録
Volume1468
Publication statusPublished - 2006

Cite this

On standard $L$-function for generic cusp forms on $U(2,1)$. / Ishikawa, Yoshihiro.

In: 京都大学 数理解析研究所講究録, Vol. 1468, 2006, p. 46-54.

Research output: Contribution to journalArticle

@article{c9fbc042cab142a39a39a9e6d8849e02,
title = "On standard $L$-function for generic cusp forms on $U(2,1)$",
author = "Yoshihiro Ishikawa",
year = "2006",
language = "English",
volume = "1468",
pages = "46--54",
journal = "京都大学 数理解析研究所講究録",

}

TY - JOUR

T1 - On standard $L$-function for generic cusp forms on $U(2,1)$

AU - Ishikawa, Yoshihiro

PY - 2006

Y1 - 2006

M3 - Article

VL - 1468

SP - 46

EP - 54

JO - 京都大学 数理解析研究所講究録

JF - 京都大学 数理解析研究所講究録

ER -